# SDR MASA2012080635022

- Difficulty date: August 6, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 18,914 hours, 15,627 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Damaged
- Location: Yoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL REQUIRES HEAVY PRESSURE ON AILERON.  MX R2 THE BEARINGS ON THE F/O'S YOKE.
